# SDR CALA2015030493193

- Difficulty date: March 2, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N777FD
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 74,961 hours, 27,300 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME DENTED STATION 1540, STRINGER 26L.  CUT OUT DAMAGED SECTION OF INBD FLANGE & FORMED REPAIR ANGLE IAW SRM 53-00-07 REPAIR 5.  INSTALLED IAW SRM 53-00-07 REPAIR 5 TABLE II.  THIS IS A CAT B REPAIR IN ZONE 1 & REQUIRES SUPPLEMENTAL INSPECTIONS BEGINNING AT 50,000 TOTAL AIRFRAME CYCLES WITH REPEAT INSPECTIONS EVERY 12,000 CYCLES THEREAFTER.  AIRPLANE SOLD AS IS ON 09 JUL 2014.  BUYER WAS AWARE OF THIS ITEM PRIOR TO SALE BEING FINALIZED.
